# SDR SWIA201541449

- Difficulty date: September 21, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 30,137 hours, 17,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT CENTER FLOOR CRACKED AT FS 192, WL79.50, LT SIDE BELOW BRAKE ACCUMULATOR GAGES.  REMOVED CRACK IN FWD EQUIPMENT BAY FLOOR IAW REO AND SRM.
